Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Normed Linear Spaces Equivalent to Inner Product Spaces

J. T. Joichi
Proceedings of the American Mathematical Society
Vol. 17, No. 2 (Apr., 1966), pp. 423-426
DOI: 10.2307/2035180
Stable URL: http://www.jstor.org/stable/2035180
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Normed Linear Spaces Equivalent to Inner Product Spaces
Preview not available

Page Thumbnails

  • Thumbnail: Page 
423
    423
  • Thumbnail: Page 
424
    424
  • Thumbnail: Page 
425
    425
  • Thumbnail: Page 
426
    426